# SDR A6WA201441635

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 28,476 hours, 26,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S SIDE WINDOW OUTER PANE SHATTERED AT FL 280.  EMERGENCY DECLARED & FLIGHT DIVERTED TO BOS.  R & R CAPTAIN`S SIDE WINDOW IAW AMM 56-12-01.  WINDOW ELEC CHECK GOOD. RAN PRESSURIZATION CHECK TO .4 DP IAW 21-31-00.  PRESSURIZATION & LEAK CHECKED GOOD.  SN OFF 01344H4909 & SN ON 13312H5433.
